# SDR FDEA202108222070

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 61,192 hours, 22,023 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 311N5002128
- Part serial: 0957001
- Condition: Damaged
- Location: Nr 2 Nacelle
- Part time: 61,192 hours, 22,023 cycles
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK FOUND BURN DAMAGE ON RH SIDE OF NR 2 PYLON INSTALLED DOUBLER REPAIR PER EA F-5450-T0363070P1.
